Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2017 | Journal Article | IST-REx-ID: 560   OA
Gerencser M, Jentzen A, Salimova D. On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 2017;473(2207). doi:10.1098/rspa.2017.0104
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 642   OA
Gerencser M, Gyöngy I. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 2017;86(307):2373-2397. doi:10.1090/mcom/3201
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448   OA
Fathi M, Maas J. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 2016;26(3):1774-1806. doi:10.1214/15-AAP1133
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1261   OA
Maas J, Matthes D. Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. 2016;29(7):1992-2023. doi:10.1088/0951-7715/29/7/1992
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635   OA
Erbar M, Maas J, Tetali P. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 2015;24(4):781-800. doi:10.5802/afst.1464
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1517   OA
Erbar M, Maas J, Renger M. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 2015;20:89. doi:10.1214/ECP.v20-4315
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1639   OA
Maas J, Rumpf M, Schönlieb C, Simon S. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 2015;49(6):1745-1769. doi:10.1051/m2an/2015043
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed